# SDR ARWA20030302

- Difficulty date: March 11, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- Aircraft time: 74,939 hours, 26,905 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Wire
- Condition: Damaged
- Location: Anti Skid Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL ANTI-SKID LIGHT STAYED ON WITH LFI INDICATION. CHECKED ANTI-SKID WIRING IAW W/D 32-3-0.  FOUND BROKEN WIRE GOING TO LT IN-BOUND VALVE, REPAIRED WIRE IN ACCORDANCE WITH MM 20-50-1, OPERATIONAL CHECKED ANTI-SKID SYSTEM IAW MM 32-43-0.  OPERATIONAL CHECKED NORMAL.  ANTI-SKID SYSTEM CHECKED NORMAL IAW MM 32-43-0.
